# SDR A6WA202207308301

- Difficulty date: July 30, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7854
- Aircraft time: 39,910 hours, 39,007 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Part number: 600211145
- Part serial: NSN
- Condition: Gouged
- Location: Hstab Lh Rib 158
- Part time: 39,910 hours, 39,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HSTAB Z BRACKET AT CANTED RIB 158.71 HAS TOOLING MARK DAMAGE MEASURING .600"L X .300"W X .030"D. EVALUATED DAMAGE AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 55-31-27 REV 39. *********AIRCRAFT REMOVED FROM SERVICE*************************** BLENDED DAMAGE TO A SMOOTH CONTOUR WITH MAX DIMENSIONS OF .600"L X .300"W X   .030"D IAW ASAP EA AWAC-CRJ255-01875 REV IR DATED 08/19/2022. HFEC INSPECTION ACCOMPLISHED AT BLEND AREA WITH NO INDICATIONS IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. PERFORMED ROTO-PEEN AT BLEND AREA IAW ASAP EA #AWAC- CRJ255-01875 REV IR. RESTORED PROTECTIVE/DECORATIVE FINISH AT BLEND AREA IAW  CRJ200 SRM 51-25-06 REV 39. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP  EA #AWAC-CRJ255-01875 REV IR DATED 08/19/2022. WORK COMPLETED ON AERSALE WO #003697 CARD #20201 CARD ID #1700032 AT AERSALE CRS #4AER685B    N457AW TT: 39,910:44 TC: 39,007
